# SDR CA991007038

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6898734
- Condition: Cracked
- Location: 1st Stage
- Part time: 11,731 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST STAGE NOZZLE FOUND CRACKED ON THE OUTER BAND AT APPROXIMATLY 5 O'CLOCK POSITION.
